# SDR SWAA2019061133529

- Difficulty date: May 13, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 58,323 hours, 34,449 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A32124
- Condition: Damaged
- Location: Bs 380-400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CREASED BETWEEN BS. 380 TO BS. 400, BETWEEN 1" ABOVE STR. 24L TO 1" BELOW STR. 23L.   / REPAIRED SKIN IAW EA.
